# SDR IPXA2016022800017

- Difficulty date: February 10, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,968 hours, 6,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 2 MAIN CABIN FLOORBEAM LT AT FRAME 79, Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-59902-B.
